It would be very difficult to comment on the situation without a definitive diagnosis or even an examination. Other than restless leg syndrome other possibilities that may need to be considered are vascular issues, peripheral neuropathy, musculopathies, hormonal/ endocrine issues, micronutrient deficiencies, infections, stress/ depression etc. Without an evaluation it would be difficult to say what effect would a particular drug have on it. I would suggest consulting an internist, preferable at a university/ teaching hospital for an evaluation and appropriate management.
Hope this helps.
A detailed description of the precise symptoms and a detailed physical examination may help arrow down the diagnosis. In situation there does not seem to be a pattern tests for the more likely possibilities may be ordered for a confirmatory diagnosis.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.